MAUDE Adverse Event Report: TERUMO MEDICAL CORPORATION TR BAND; CLAMP, VASCULAR

TERUMO MEDICAL CORPORATION TR BAND; CLAMP, VASCULAR
Model Number TRB29-LRG-01
Medical Device Problem Code Deflation Problem (1149)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D6a: implanted date: device was not implanted.D6b: explanted date: device was not explanted.E3: occupation: manager.The actual device has not been returned for evaluation.The investigation is currently ongoing.A follow-up report will be submitted once the investigation is complete.
 
Event or Problem Description
Terumo medical corporation received the following reported information: tr band was placed on the patient's wrist per protocol.The tr band began deflating after it was placed.An attempt was made to reinflate the tr band and it would not stay inflated.Pressure was held while a new tr band was placed successfully.The patient did well.
 
Additional Manufacturer Narrative
This report is being sent as follow-up no.1 to update section h3, and to provide the completed investigation results.Based on the evaluation of the returned sample this report is now deemed not reportable.One tr band and packaging label were returned to terumo medical corporation for assessment.The sample was subjected to visual analysis.No damage or deformities were noted on the band or balloon assembly.There is 11ml of air left in the band.The sample was subjected to leak testing.Approximately 18ml of air was injected into the band and submerged in a water bath for 30 seconds.No air bubbles were observed from the balloon assembly or check valve.The sample passed leak testing.The sample was subject to additional leak testing.15ml of air was injected into the band and the band was placed in its holder for 12-24 hours.After 12 hours, the air was removed and 14.5ml of air remained in the band.The sample passed additional leak testing.The check valve was deconstructed to check for damage or foreign matter.Upon deconstruction, no damage or deformities were noted.One tr band and packaging label were returned for assessment, and no failure was detected on the returned device.The sample passed all leak testing, and no damage or foreign matter was found in the check valve.The complaint cannot be confirmed for air leakage issues.The exact root cause cannot be determined.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The review determined the process was performed and completed in accordance with terumo medical corporation specifications and procedures and the device was released in a conforming state.Currently, no action is recommended since the device was within manufacturing and design specifications when it was released from terumo medical corporation control.

Brand Name
TR BAND
Common Device Name
CLAMP, VASCULAR
Manufacturer (Section D)
TERUMO MEDICAL CORPORATION
950 elkton blvd.
elkton MD 21921
Manufacturer (Section G)
TERUMO MEDICAL CORPORATION
950 elkton blvd.
elkton MD 21921
Manufacturer Contact
stephanie handy
950 elkton blvd.
elkton, MD 21921
9499890491
MDR Report Key23617719
Report Number1118880-2025-00167
Device Sequence Number10090394
Product Code DXC
UDI-Device Identifier00389701012476
UDI-Public(01)00389701012476(17)271001(10)0001072577
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K213531
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTRB29-LRG-01
Device Catalogue NumberTRB29-LRG-01
Device Lot Number0001072577
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2025
Supplement Date Received by Manufacturer12/04/2025
Initial Report FDA Received Date11/21/2025
Supplement Report FDA Received Date12/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/28/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown